# SDR CA120622002

- Difficulty date: June 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37105720
- Condition: Damaged
- Location: Swash Plate
- Part time: 239 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SELF-LUBRICATING TAPE ON THE SWASH PLATE GUIDE, STOVE PIPE, PN 350A37-1181-01 WAS FOUND TORN & BALLED UP INSIDE THE JOINT BALL, UNIBALL, PN 350A37-1D74-21.  THE STOVE PIPE WAS FOUND TO HAVE WORN FROM CONTACT WITH THE UNIBALL TO A MAXIMUM DEPTH OF 0.006" IN AN AREA ESTIMATED TO BE LESS THAN 15% OF THE SURFACE AREA OF THE STOVE PIPE ZONE C.
